# SDR AALA20130424014

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 83,761 hours, 13,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - INFLIGHT JFK-MIA. FLIGHT ATTENDANT REPORTED BURNING RUBBER ODOR AND HAZE IN AFT CABIN DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RECIRCULATION FAN FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
